# SDR AALA20160208006

- Difficulty date: February 8, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 49,034 hours, 20,061 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW FWD BULKHEAD CRACKED 4 INCHES BELOW PRESS DECK AT RBL 37.  REPAIR ACCOMPLISHED IAW EA 257680 DATED 2 5 2016.  ACFT IN BASE MX.
